Cause The Chapter Is Black?
I took sangobion for 3 days and my chapter was black, then on day 4 I stopped taking sangobion and took 150 mg of fluconazole and 200 mg of cefixime, and my chapter remained black, is that normal? My chapter is black without any other symptoms such as nausea, vomiting, etc.
p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
We understand the concerns that you feel. Human feces are normally brownish yellow. If there are changes in color in the stool, it is necessary to evaluate whether the causes that can cause these changes.
Black stools often arise due to disorders of the upper digestive tract, the influence of drugs, or consuming certain foods or drinks that are dark in color. Taking iron supplements can also trigger fecal discoloration. This condition indicates that iron is well absorbed in the body. If you don't experience other annoying complaints, then you don't need to worry and the complaints generally don't need special handling. The stool will return to its normal color gradually after stopping the iron supplements taken.
Related to the use of cefixime and fluconazole, the drug must be prescribed by a doctor and examined by a doctor. Cefixime is an antibiotic, while fluconazole is an antifungal. If there is no indication to use the drug based on analysis and examination by a doctor, then the drug should not be used carelessly or without a prescription from a doctor. The drug also cannot improve the color of stool if the cause is not due to a medical disorder.
Thus the information we can convey, hopefully helps